# SDR REXA2020041300462

- Difficulty date: April 2, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 601R134001
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DISCREPANCY: DURING BUSHING REMOVAL, CORROSION WAS FOUND ON INB/OUTB PCU´S BUSHINGS HOUSING FITTINGS 4EA AT LEFT AILERON [IN REF NRC 00384]. (AI)
SUMMARY BUSHINGS WERE FABRICATED AND HOUSING FITTINGS 4EA AT LEFT AILERON ON INB/OUTB PCU´S WERE REWORKED PER BOMBARDIER REO 670-57-61-237 REV -
